# SDR 96FDEA01689

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Glare Shield
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, THE FIRE WARNING BELL AND FORWARD FIRE WARNING LIGHTS ON THE GLARE SHIELD MOMENTARILY ILLUMINATED, THEN IMMEDIATELY EXTINGUISHED.  NO OTHER LIGHT WAS OBSERVED.   TESTED THE FIRE WARNING AND SMOKE DETECTION SYSTEMS AND THEY CHECKED NORMAL.  NO FURTHER INDICATIONS WERE OBSERVED.  PERFORMED ENGINE FIREWALL AND WHEEL WELL FIRE TEST PER JET RUN HANDBOOK CHAPTER 5.  PERFORMED MAIN CARGO SMOKE TEST, ALL TEST NORMAL.
